# SDR SWIA201437340

- Difficulty date: April 29, 2014
- Submitted: May 2, 2014
- Operation: Air carrier
- Aircraft: N926SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7687
- Aircraft time: 31,050 hours, 25,750 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Burned Out
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT OVERWING LOWER EMERGENCY EXIT LIGHT IS BURNED OUT.  R & R RT OVERWING LWR EXIT SIGN IAW AMM.
